# SDR DALA2021120607527

- Difficulty date: December 5, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 53,918 hours, 36,970 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD CARGO DOOR SKIN LEAKING AT LOWER EDGE APPROXIMATELY STA Y 408. - M - SUMMARY SEE NRC 001-0050:5230-2004/003 00364: REPLACED FWD CARGO DOOR REF B717 AMM 52-31-01. (LP #2041378)
